Excessive usage of vitamin supplements may have unwanted side effects

Vitamins Benefits: We know that vitamin supplements have many benefits like they can help boost energy, helps in weight loss and can help to beat stress. Vitamins can also improve performance and also for reducing wrinkles.

But intake of too many vitamins can lead to unwanted side effects. Vitamin supplements can cause heartburn in some people as per the reports published in express.co.uk.

Vitamins Side Effects

The vitamin pills can irritate the oesophagus or those pills allow the stomach acids to get back up the oesophagus from the stomach while the pills enter into the stomach.

The experts also noticed that heartburn may also be caused by the vitamin pill’s shape or size and you can reduce the pain by changing the brand. But if you get pain even after changing the brand of the vitamins, then you need to stop taking such vitamin supplements.

One of the doctor Katz said: “Heartburn is a catchall term for a burning sensation in your oesophagus. A vitamin pill, which can be fairly large, could cause either irritating the oesophagus as it goes down or allowing some acid from the stomach to pass up into the oesophagus as the pill goes through the muscular ring separating these two organs, the gastro-oesophageal sphincter.”

He added: “If the problem persists despite changing brands or formulation, you might give up multivitamins altogether. Although I recommend such supplements, there’s no definitive evidence that they confer health benefits”.

Liquid vitamins can be used alternatively as liquid form is easier to swallow and to minimize the irritation.

If the patients wish to stop using the multivitamins , then they need to consume plenty of fruits and vegetables along with whole grains to get extra nutrients required by the body.

Originally posted 2017-12-15 06:05:23.

Leave a Reply

Your email address will not be published.